# SDR SIMA200123901

- Difficulty date: August 27, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N905AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192411A
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3543 - CREW REPORTED THE EMERGENCY LIGHT ABOVE SEAT 7A TO BE INOPERATIVE.  MAINTENANCE REPLACED FUSE 72LN IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
